Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2013 | Volume: 13 | Issue: 12 | Page No.: 2156-2160
DOI: 10.3923/jas.2013.2156.2160
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Finite Element Method to Generalized Thermoelastic Problems with Temperature-dependent Properties
Tianhu He, Tao Rao, Shuanhu Shi, Huimin Li and Yongbin Ma

Abstract:
In the context of Lord-Shulman theory, the generalized thermoelastic problem with temperature-dependent properties is investigated. Due to the nonlinearity of the governing equations, finite element method is adopted to solve such problem. The corresponding nonlinear finite element equation is derived by means of virtual displacement principle. As a concrete example, a thin slim strip subjected to a thermal shock is investigated in detail. The nonlinear finite element equation for this problem is solved directly in time domain. The variations of the considered variables are illustrated graphically. The results show that solving the derived nonlinear finite element equation directly in time domain is an efficient and accurate method for such problem, the temperature-dependent properties act to reduce the magnitudes of the considered variables, and taking the temperature-dependence of material properties into account in the investigation of generalized thermoelastic problem is very necessary and practical for accurately predicting the thermoelastic behaviors.
PDF References Citation Report Citation
How to cite this article:

Tianhu He, Tao Rao, Shuanhu Shi, Huimin Li and Yongbin Ma, 2013. Finite Element Method to Generalized Thermoelastic Problems with Temperature-dependent Properties. Journal of Applied Sciences, 13: 2156-2160.

DOI: 10.3923/jas.2013.2156.2160

URL: https://scialert.net/abstract/?doi=jas.2013.2156.2160

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom